Access Restriction

Author Bandyopadhyay, P. ♦ Roy, A. K.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Sublinear functional ♦ Nested sequence of (p) balls ♦ U subspaces ♦ Ideals ♦ Asympotic norming properties ♦ hanh -banach smoothyness ♦ Vlasov properties
Education Level UG and PG
Learning Resource Type Article
Journal Rocky mountain journal of mathematics
Volume Number 33
Page Count 41
Starting Page 27
Ending Page 67